A probabilistic proof of Euler's formula for ζ(2n)

Bao Ta Quoc, Chung Pham Van

    Research output: Contribution to journalArticleScientificpeer-review

    Abstract

    In this paper, we utilize the probabilistic approach to Bernoulli polynomials togive a new proof of Euler’s formula forζ(2n),wherenis a positive integer
    Original languageUndefined/Unknown
    Pages (from-to)61–65
    JournalMATHEMATICAL REPORTS
    Volume21
    Issue number1
    Publication statusPublished - 2019
    MoE publication typeA1 Journal article-refereed

    Cite this